# SDR REXA2014021000193

- Difficulty date: February 10, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N8797A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7797
- Aircraft time: 23,730 hours, 21,048 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Condition: Intermittent
- Location: Fire Detection
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INBOUND ATW CREW PERFORMED START ON APU & RECEIVED APU FIRE WARNING FOLLOWED BY APU AUTO SHUT DOWN.  AFTER SHUT DOWN OF APU, WARNING EXTINGUISHED & NO FIRE SUPPRESSION WAS USED.  EMERGENCY WAS DECLARED INBOUND ATW, NO EVIDENCE OF FIRE FOUND.  INSPECTED APU, FOUND NO EVIDENCE OF FIRE & DEFERRED APU FIRE DETECTION LOOPS IAW MEL 26-12-01.  TROUBLE SHOT APU FIRE DETECTION SYS IAW CRJ200AMM 26-11-01.  FOUND FIRE, OVERHEAT CONTROL UNIT INTERMIT.  R & R FOCU IAW CRJ200 AMM 26-11-01, OPERATIONS GOOD IAW CRJ200 AMM 26-12-00, THIS CLEARS DM 1789, PLACARD REMOVED, OK FOR SERVICE, CLEARED FORM MM02.
